RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1931, Issue 3, Pages 323–344 (Mi izv5202)  

Sur certains théorèmes concernant l'existence d'équations différentielles aux dérivées partielles du type hyperbolique

N. Kryloff (N. Krylov), N. Bogolĭubov

Kiev

Full text: PDF file (2560 kB)

Bibliographic databases:

Citation: N. Kryloff (N. Krylov), N. Bogolǐubov, “Sur certains théorèmes concernant l'existence d'équations différentielles aux dérivées partielles du type hyperbolique”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1931, no. 3, 323–344

Citation in format AMSBIB
\Bibitem{KryBog31}
\by N.~Kryloff (N.~Krylov), N.~Bogol{\v\i}ubov
\paper Sur certains th\'eor\`emes concernant l'existence d'\'equations diff\'erentielles aux d\'eriv\'ees partielles du type hyperbolique
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. Classe des sciences math\'ematiques et na
\yr 1931
\issue 3
\pages 323--344
\mathnet{http://mi.mathnet.ru/izv5202}
\zmath{https://zbmath.org/?q=an:0004.11302}


Linking options:
  • http://mi.mathnet.ru/eng/izv5202
  • http://mi.mathnet.ru/eng/izv/y1931/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:120
    Full text:74

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019